Volume 53, pp. 352-382, 2020.

Error estimates of Gaussian-type quadrature formulae for analytic functions on ellipses-a survey of recent results

D. Lj. Djukić, R. M. Mutavdžić Djukić, A. V. Pejčev, and M. M. Spalević


This paper presents a survey of recent results on error estimates of Gaussian-type quadrature formulas for analytic functions on confocal ellipses.

Full Text (PDF) [429 KB], BibTeX

Key words

error estimate, remainder term, analytic function, contour integral representation

AMS subject classifications

65D32, 65D30, 41A55

Links to the cited ETNA articles

[54]Vol. 50 (2018), pp. 20-35 Rada M. Mutavdžić, Aleksandar V. Pejčev, and Miodrag M. Spalević: Error bounds for Kronrod extension of generalizations of Micchelli-Rivlin quadrature formula for analytic functions
[68]Vol. 45 (2016), pp. 371-404 Sotirios E. Notaris: Gauss-Kronrod quadrature formulae - A survey of fifty years of research

< Back